MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM HEADLESS COMPRESSION SCREW-LONG THREAD 20MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM HEADLESS COMPRESSION SCREW-LONG THREAD 20MM; SCREW, FIXATION, BONE
Model Number 02.226.120
Medical Device Problem Codes Failure to Cut (2587); Difficult to Advance (2920)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on during on an unknown procedure (b)(6) 2019, the long thread of the headless compression screw did not engage in the near cortex.The head would not advance into the bone and was still in the joint.The surgeon removed the screw and used a non-synthes headless screw to complete the surgery.In addition, it was reported that the silicone handle broke into two pieces.Procedure was successfully completed with a surgical delay of twenty to thirty (20-30) minutes.There was no patient harm.This report is for a 3.0mm headless compression screw.This is report 1 of 2 for (b)(4).

Brand Name
3.0MM HEADLESS COMPRESSION SCREW-LONG THREAD 20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8760845
Report Number2939274-2019-59027
Device Sequence Number19204674
Product Code HWC
UDI-Device Identifier10886982058263
UDI-Public(01)10886982058263
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K050636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.226.120
Device Catalogue Number02.226.120
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2019
Initial Report FDA Received Date07/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;